# SDR KCSA2015071609

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 89,610 hours, 19,897 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL,  INTERMITTENT AFT CARGO FIRE WARNING, PERFORMED TROUBLESHOOTING IAW FIM 26-16, TASK 894.  REMOVED, INSPECTED AND CLEANED AFOLTS CARDS YLPA033 AND YLPA034 AND PERFORMED OPS CHECK.  ALL CHECKED GOOD, IAW AMM 26-10-01 AND 26-16-01.
